Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On $ \pi (x+y)\leq \pi (x)+\pi (y)$


Author: Sanford L. Segal
Journal: Trans. Amer. Math. Soc. 104 (1962), 523-527
MSC: Primary 10.43
DOI: https://doi.org/10.1090/S0002-9947-1962-0139586-4
MathSciNet review: 0139586
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Edmund Landau, Handbuch der Lehre von der Verteilung der Primzahlen. 2 Bände, Chelsea Publishing Co., New York, 1953 (German). 2d ed; With an appendix by Paul T. Bateman. MR 0068565
  • [2] G. H. Hardy, and J. E. Littlewood, Some problems of partitio numerorum III, Acta Math. 44 (1923), 52-54, 69.
  • [3] A. Schinzel, and W. Sierpiński, Sur certaines hypothèses concernant les nombres premiers, Acta Arith. 4 (1958), 201-206.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.43

Retrieve articles in all journals with MSC: 10.43


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0139586-4
Article copyright: © Copyright 1962 American Mathematical Society